# SDR UPS02M39589

- Difficulty date: August 9, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft time: 37,930 hours, 7,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN SEAT TRACK HAS CORROSION AT STA 1351-1361 X=-75.25.  SEAT TRACK AT STA 1351-1361 CORROSION EXCEED LIMITS PER SRM 53-70-00 FIG3 VOL1 REV31.  SEAT TRACK FABRICATED & REPLACED FROM STA 1260 TO 1391 AS PER SRM53- 70-00 FIG1 VOL1 REV31.
